EconPapers    
Economics at your fingertips  
 

On Second Order of Accuracy Difference Scheme of the Approximate Solution of Nonlocal Elliptic-Parabolic Problems

Allaberen Ashyralyev and Okan Gercek

Abstract and Applied Analysis, 2010, vol. 2010, 1-17

Abstract:

A second order of accuracy difference scheme for the approximate solution of the abstract nonlocal boundary value problem , , , , for differential equations in a Hilbert space with a self-adjoint positive definite operator is considered. The well posedness of this difference scheme in Hölder spaces is established. In applications, coercivity inequalities for the solution of a difference scheme for elliptic-parabolic equations are obtained and a numerical example is presented.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/705172.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/705172.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:705172

DOI: 10.1155/2010/705172

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:705172